Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    Please help - withdraw from Cymbalta
    gkmom97 posted:
    so my mom has been cold turkey off Cymbalta for 3 weeks and is having severe vomiting and feels like she is dying. Is she withdrawing from this and how long will this last?
    Anon_408 responded:
    Why did she go off of it cold turkey? Is her Dr. aware she did it this way? I'm thinking this is one of the drugs you should taper off of gradually, Consider seeing a Dr. or an ER visit or something, you can always do a search of cymbalta withdrawal symptoms, but I'm thinking this sounds like withdrawal.

    Sure hope you get the information you need, Weekends are slow on here, with slow response time.
    xperky responded:
    It can be dangerous to go off Cymbalta cold turkey. Severe vomiting can be serious and cause dehydration if it goes on too long. I hope your mom gets prompt medical treatment.
    With Compassion,
    booch007 responded:
    Good morning I am with all above but I also am surprised that at 3 weeks she is still in trouble.

    I also stopped Cymbalta suddenly and was very dizzy and had difficulty walking but I was in a seratonin syndrome window so not sure who caused what.

    She needs to be seen by a doctor please and have her meds adjusted. When you alter brain chemistry it is not wise to just let go and leave it to itself.......please get her seen.
    Nancy B

    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.